# SDR DALA2015020901118

- Difficulty date: February 5, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,895 hours, 18,284 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK,  THE CREW REPORTED THAT THERE WAS SMOKE AND ODOR IN THE MID CABIN. THE ACFT RETURNED TO THE GATE.   RESTORED CABIN TO DEPARTURE CONFIGURATION WITH FLIGHT ATTENDANTS AND COULD NOT DUPLICATE. T/S IAW 21-00-01-301.  INSPECTED OVERHEAD LIGHTS AND BALLASTS, READING LIGHTS AND PSUS.  INSPECTED IF & EMPOWER OUTLETS, OVENS & COFFEEMAKERS NOTHING FOUND.  PERFORMED INSPECTION OF LT & RT PACK BAY AREAS ALL NORMAL, INSPECTED LT & RT RECIRCULATION FANS AND MONITOR ALL CHECKED NORMAL.  INSPECTED NR 2 LT & RT DOOR AREA HEATERS ALL NORMAL.  CALL COMPLETE, OK FOR SERVICE.
